# SDR AALA201711239001

- Difficulty date: November 22, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 30,773 hours, 10,845 cycles
- Engine: Iae V2533A5
- Engine time: 23,007 hours, 8,172 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED. FLIGHT RETURNED TO DEPARTURE,  DURING CLIMB OUT AT APPROXIMATELY 16,000 FT,  THE RIGHT ENGINE WAS SHUTDOWN.   LANDING WAS UNEVENTFUL.  MAINTENANCE NOTES MOST OF DAMAGE IS IN THE TURBINE SECTION WITH NO VISIBLE DAMAGE TO THE FAN, THE FAN WAS SEIZED.  NO METAL FOUND ON THE CHIP DETECTORS OR SCREENS.   REMOVED AND REPLACED THE NR 2 ENGINE IAW JOB CARD 26L40071004.  LEAK AND OPS CHECKED GOOD.   THE AIRCRAFT WAS GROUNDED.
